RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2007, Volume 259, Pages 134–142 (Mi tm573)  

This article is cited in 6 scientific papers (total in 6 papers)

Eulerian Limit for 2D Navier–Stokes Equation and Damped/Driven KdV Equation as Its Model

S. B. Kuksinab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Department of Mathematics, Heriot Watt University

Abstract: We discuss the inviscid limits for the randomly forced 2D Navier–Stokes equation (NSE) and the damped/driven KdV equation. The former describes the space-periodic 2D turbulence in terms of a special class of solutions for the free Euler equation, and we view the latter as its model. We review and revise recent results on the inviscid limit for the perturbed KdV and use them to suggest a setup which could be used to make a next step in the study of the inviscid limit of 2D NSE. The proposed approach is based on an ergodic hypothesis for the flow of the 2D Euler equation on iso-integral surfaces. It invokes a Whitham equation for the 2D Navier–Stokes equation, written in terms of the ergodic measures.

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2007, 259, 128–136

Bibliographic databases:

Received in December 2006
Language:

Citation: S. B. Kuksin, “Eulerian Limit for 2D Navier–Stokes Equation and Damped/Driven KdV Equation as Its Model”, Analysis and singularities. Part 2, Collected papers. Dedicated to academician Vladimir Igorevich Arnold on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 259, Nauka, MAIK Nauka/Inteperiodika, M., 2007, 134–142; Proc. Steklov Inst. Math., 259 (2007), 128–136

Citation in format AMSBIB
\Bibitem{Kuk07}
\by S.~B.~Kuksin
\paper Eulerian Limit for 2D Navier--Stokes Equation and Damped/Driven KdV Equation as Its Model
\inbook Analysis and singularities. Part~2
\bookinfo Collected papers. Dedicated to academician Vladimir Igorevich Arnold on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2007
\vol 259
\pages 134--142
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2433681}
\zmath{https://zbmath.org/?q=an:1161.35461}
\elib{http://elibrary.ru/item.asp?id=9572732}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2007
\vol 259
\pages 128--136
\crossref{https://doi.org/10.1134/S0081543807040098}
\elib{http://elibrary.ru/item.asp?id=13565182}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38849147161}


Linking options:
  • http://mi.mathnet.ru/eng/tm573
  • http://mi.mathnet.ru/eng/tm/v259/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuksin S.B., “On distribution of energy and vorticity for solutions of 2D Navier–Stokes equation with small viscosity”, Comm. Math. Phys., 284:2 (2008), 407–424  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Kuksin S.B., “Damped-driven KdV and effective equations for long-time behaviour of its solutions”, Geom. Funct. Anal., 20:6 (2010), 1431–1463  crossref  mathscinet  zmath  isi  elib  scopus
    3. Kuksin S.B., “Dissipative Perturbations of KdV”, Xvith International Congress on Mathematical Physics, 2010, 323–327  crossref  mathscinet  zmath  isi  scopus
    4. Bakhtin Yu., “Ergodic Theory of the Burgers Equation”, Probability and Statistical Physics in St. Petersburg, Proceedings of Symposia in Pure Mathematics, 91, eds. Sidoravicius V., Smirnov S., Amer Mathematical Soc, 2016, 1–49  crossref  mathscinet  zmath  isi
    5. Ekren I., Kukavica I., Ziane M., “Existence of Invariant Measures For the Stochastic Damped KdV Equation”, Indiana Univ. Math. J., 67:3 (2018), 1221–1254  crossref  mathscinet  isi
    6. Bakhtin Yu., Li L., “Zero Temperature Limit For Directed Polymers and Inviscid Limit For Stationary Solutions of Stochastic Burgers Equation”, J. Stat. Phys., 172:5 (2018), 1358–1397  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:313
    Full text:89
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020